# SDR SWIA2020040149797

- Difficulty date: February 26, 2020
- Submitted: April 1, 2020
- Operation: Air carrier
- Aircraft: N744SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10200
- Aircraft time: 41,658 hours, 26,393 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* THE FRAME AT FS319.00 HAS MULITPLE LOCATIONS OF CORROSION BETWEEN STRINGER 18L AND  20L. (MARKED)         (C-CHECK)   RO:3/29/2020 INSTALLED NEW FRAME AT FS319 STGR18L TO STGR20L  REF BOMBARDIER DWG AND CRJ700 SRM. LEAK CHECK GOOD COMPLIED WITH SKYWEST TASK CARD
